MathSciNet Relay Station
MathSciNet bibliographic data
MR1898815 (2003a:60026) 60E15 (62M10)
Götze, F.; Tikhomirov, A. Asymptotic distribution of quadratic forms and applications. J. Theoret. Probab. 15 (2002), no. 2, 423–475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement